# SDR ASAA11510483

- Difficulty date: October 6, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 16,821 hours, 5,247 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132633
- Part serial: 1184P
- Condition: Malfunctioned
- Location: Weather Radar
- Part time: 29,358 hours, 10,437 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT PWS FAILED & WXR FAIL ILLUMINATED ON ND.  REPLACED WX TRANSCEIVER PER AMM 34 43 41, OPS CHECK PER AMM 34 43 00.
